# SDR DALA2019071604253

- Difficulty date: July 16, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 62,711 hours, 34,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT APPOX 2000 FT AGL FOR 27L AT ATL OVER THE MARKER SELECTED GEAR HANDLE DOWN. GEAR DOOR LIGHT ILLUMINATED BUT NO GEAR EXTENSION, ALL RED. NO PIV. CYCLED THE GEAR HANDLE PRIOR TO 1000 AGL AND THE GEAR EXTENTED NORMALLY THE SECOND TIME. CONTINUED APPROACH AND LANDED SAFELY. JACKED A/C PER AMM 07-11. PERFORMED GEAR SWING SEVERAL TIMES PER AMM32-61. ALL CHECKS GOOD AND GEAR LIGHTS OPERATED NORMALLY. VISUALLY INSPECTED GEAR HANDLE AND ALL THREE GEARS. NO DEFECTS NOTED. INSP MLG LAND GEAR CONTROL VALVE, RETRACT CYLINDER, RETRACT CYLINDER GLAND, AND MECHANICAL CONTROL LK AND OPS CHK GOOD. INSPECTED NOSE GEAR CONTROL VALVE FOR FLUID BY PASSING LEVEL, RETRACT CYLINDER FOR FLUID BYPASSING, LEAKS AND SECURITY AND MECHANICAL CONTROLS FOR SECURITY. (LP# 5938030, 5938028)
